MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332410
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having tlif at l5-s1 s pinal therapy.It was reported that the cage subsided posteriorly and removed posteriorly.Patient is stable.Patient had cage removed posteriorly and then under went an olif at that level to replace the tlif cage.A revision surgery was needed for this surgery, surgeon took cage out and performed an alif on this patient.First cage subsided on (b)(6) 2021.Second cage subsided on (b)(6) 2021.There was no patient complication/ symptoms as a result of this event.

Brand Name
ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
MDR Report Key12272758
Report Number3006340236-2021-00020
Device Sequence Number19551042
Product Code MAX
UDI-Device Identifier00763000202897
UDI-Public00763000202897
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332410
Device Catalogue Number84332410
Device Lot NumberTM0126840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;